UNIGE document Scientific Article
previous document  unige:12547  next document
add to browser collection

A real Riemann-Hurwitz theorem

Published in Boletim da Sociedade brasileira de matemática. 2000, vol. 31, no. 2, p. 175 - 187
Abstract We prove a real version of the Riemann-Hurwitz theorem and apply it to solve a problem of enumerative geometry in the real case: the number of plane projective curves tangent to a line and passing through the appropriate number of points.
Keywords Ramificaton pointsPlane curves
Full text
(ISO format)
RONGA, Felice. A real Riemann-Hurwitz theorem. In: Boletim da Sociedade brasileira de matemática, 2000, vol. 31, n° 2, p. 175 - 187. https://archive-ouverte.unige.ch/unige:12547

222 hits

0 download


Deposited on : 2010-11-19

Export document
Format :
Citation style :